# SDR CA140228006

- Difficulty date: February 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,229 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11F20022D3
- Condition: Cracked
- Location: Lt Engine
- Part time: 15,430 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPETITIVE TROUBLESHOOTING FOR REPORTED LT ENGINE OIL LEAK, MAINTENANCE FOUND ENGINE CRANK CASE CRACKED APPROXIMATELY 6" LONG, EXTENDING FROM NR 6 CYLINDER BASE, UPWARD INTO CASE.  ENGINE WILL BE REPLACED.
